# SDR IPXA2021012664891

- Difficulty date: January 26, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 76,674 hours, 13,062 cycles
- Engine: Pwa PW4460
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA ATB-EMERGENCY DECLARED-LANDING UNEVENTFUL-O2 MASKS USED-NO OTHER EQUIP USED.  A/C WAS TAKEN OUT OF SERVICE.  SHORTLY AFTER TAKEOFF ALL 3 CREW SMELLED FUMES LIKE SOMETHING WAS BURNING.  COULD NOT DISCOVER SOURCE FUMES REMAINED FOR ENTIRE FLIGHT.  PERFORMED GENERAL VISUAL INSPECTION OF FAC, CAC AND CARGO AREAS, NO OBVIOUS DEFECTS NOTED.  REMOVED AND REPLACED COALESCER BAGS ON ALL THREE PACKS PRECAUTIONARY, IN REF TO MD11 MM 21 54 05 201.  NR 3 ENGINE R & R PERFORMED, REF LP 628742 OPENED NR 3 ENGINE & PERFORMED GVI.  NO OBVIOUS DISCREPANCIES NOTED.
